# SDR CALA2024093002525

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 62,529 hours, 26,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY LIGHTS INOP IN THE PASSENGER CABIN.  REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK M1690 INSTALLATION TEST NORMAL REF AMM 33-51-06-960 AND 33-51-06-960-805.
